T Nation

2.5 Weeks After Cycle


#1

So I'm 2 and half weeks after cycle my life has turned to a fucken mess I'm angry depressed back drinking a lot not going to work, all I seem to do is sleep and gym my family is suffering because I'm a moody fuckwit and not helping with the kids or anything else. Physique wise still pritty good I don't expect much change there diet is always good no matter what its just the way I was raised and strength is still good libido is non existent can get hard and fuck I just don't want to. Due for bloods next week hopefully I get some answers and I come back to normal. I suffer from bi polar and on cycle everything was great never felt better even before I started shit wasn't this bad. Lol there is my vent cheers for reading haha


#2

Told you to just stay on lol


#3

Sounds like you should just cruise at a reasonable dose... should help with everything as long as it's not a problem for you.


#4

Sounds like you fucked up your PCT and/or are being a pussy.

We've all got problems. Handle your business like a man.


#5

I'm still pct-ing now I havnt fucked it up its not that complicated. Yeah I'm being a bit of a pussy


#6

I was actually trying to be motivational but I think it just came off as dickish.

Sometimes motivation takes a little dip in PCT for some people. You'll be alright


#7

What are you running for pct?


#8

If you are suffering from bi-polar disorder, cycling may not be a good idea man.

Not lecturing, just food for thought.


#9

Agreed, you may be better off with a low indefinite test dose. Helps with psychological well being and probably will smooth out some mood irregularities but that's just my opinion. Come live the dream


#10

hey, i don't recall what your cycle or PCT was, but here are a few things...

-if you're using clomid, that can make a lot of guys emotional wrecks.

-if you're using nolvadex, this is actually been shown to be effective for anxiety in men, and does cause drowsiness. if you're using this, this might be throwing off the chemistry of your other meds.

-heavy drinking raises estrogen and suppresses testosterone, so this can really wreck you in post cycle.

-not to be all emotional and heavy, but i'd suggest getting your drinking under control and talking to a medical professional about this. i've lost plenty of friends to untreated mental illness and substance abuse issues, and would hate for someone to go down that road.

it is possible that something like the "stasis taper" might be a better PCT protocol for you, as the SERMs might be exasperating your bi-polar symptoms. personally, i think the taper is a lot of work and unnecessary for most guys, but it might be worth your time to take a look:

http://tnation.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_gear/test_taper_protocol_1?id=1990889&pageNo=0


#11

is this the cycle you ran?

http://tnation.T-Nation.com/hub/kenny-mccormick#myForums/thread/5994014/

if so, it's worth noting that d-bol has some increased effect on dopamine, as well..... most guys feel great when they use it, and that's part of the reason why.

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1565900/

^this study is not on healthy men, but interesting nonetheless.....


#12

Pct is nolva 40/40/20/20 I only just started pct, I did taper down test with prop. I hadn't drank alcohol in a few years untill recently so I'm pretty sure I can knock that off


#13

I cant open the link but my cycle was test e 750mg 1-10 weeks dbol was only run for 1 week because it gave me brutal gut pains and then I ran 100mg of anavar for the last 4 weeks i was suppose to run the test for 12 weeks and the var for 6 but had to stop early because I couldn't get anymore test I tapered down the last week with test prop then waited 2 weeks before I started pct iv just finished week 1 of pct. I'm pretty sure i did everything right it was a simple cycle and like i said i felt better then i ever had while I was on .


#14

it makes me smile and shake my head when people turn to self-destructive activities at the first sign of trouble


#15

yeah, i think you're right...

keep your head up.


#16

coming off is no fun. that's why i don't do it. just stay positive. maybe try dabbling around with some peptides until your next cycle?


#17

Well turns out your a shithead then


#18

u sound like an emotional mess quit the drinking its a depressent ! did u fuck up your pct or something how long have u been on ?


#19

Just to update been to endo clinic and I'm going to start trt at 180mg a week. I have one more week before that because he wants to see if my t levels change anymore also he told me to stop pct which I thought was kinda weird ?


#20

does your endo know you used aas?